# SDR AUS20030590

- Difficulty date: March 1, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Cessna 210A
- Engine: Cont IO470E
- Propeller: Hartzl HCA2XF1
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 125025113
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 2,809 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MUFFLER PIPE CRACKED FOR APPROXIMATELY 75 PERCENT OF CIRCUMFERENCE AROUND JOINT AREA. CRACK WAS HIDDEN BY EXHAUST CLAMPS.
